# SDR CALA2014010200017

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CRACK INDICATION AT STATION 400R BETWEEN STRINGER 8RT & STRINGER 9RT AT INBD HOLE A/C PSU SUPPORT BRACKET.  STATION 400RT FRAME BETWEEN STRINGERS 8 & 9 RT WAS REPAIRED IN ACCORDANCE WITH EA 5310-04716 REV F FIGURE 3.
